# SDR USAA2015031700004

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 19,707 hours, 7,561 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Part serial: L21202
- Condition: Low Pressure
- Location: L4 Door
- Part time: 19,084 hours, 6,857 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L4 SLIDE INDICATED LOW PRESS.  REPLACED L4 SLIDE ASSEMBLY IAW JC 26L00025010.
